# SDR HEEA968732

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3865005
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAULTY.  ALSO CHANGED FILTER
